Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 283, NWS Louisville, KY

July 13, 20155 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 13, 2015, 2:42 PM EDT for 5 counties in Kentucky. It was in force for 43 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2015, 2:42 PM EDT (18:42 UTC)
Expired
Jul 13, 2015, 3:25 PM EDT
In force
43 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Bourbon County, KY, Fayette County, KY, Harrison County, KY, Nicholas County, KY, Scott County, KY

The radar

The Jackson,KY radar (KJKL), 115 km from the middle of the area, began a volume at 18:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 2:42 PM EDTTSTM WND DMGStamping Ground, KYTREES REPORTED DOWN.
Jul 13, 2:44 PM EDTTSTM WND DMG2 E Carlisle, KYPICTURE OF TREE DOWN NEAR MOOREFIELD ROAD
Jul 13, 2:54 PM EDTTSTM WND DMGCarlisle, KYNUMEROUS TREES DOWN ACROSS THE CITY AND THE ENTIRE COUNTY ALONG WITH POWER LINES.
Jul 13, 2:55 PM EDTTSTM WND GST 504 Se Millersburg, KY
Jul 13, 2:57 PM EDTTSTM WND DMGGeorgetown, KYPICTURE OF LARGE TREE DOWN
Jul 13, 3:00 PM EDTTSTM WND DMG1 Ne Paris, KYDOWNED TREE LIMBS AND POWER LINES AT GARRAD PARK.
Jul 13, 3:17 PM EDTHAIL 0.753 N Lexington, KYBETWEEN MM 108 AND MM 112 ON INTERSTATE 64.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 12:55 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.7 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
765 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

181 
WUUS53 KLMK 131842
SVRLMK
KYC017-067-097-181-209-131925-
/O.NEW.KLMK.SV.W.0283.150713T1842Z-150713T1925Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
242 PM EDT MON JUL 13 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOURBON COUNTY IN EAST CENTRAL KENTUCKY...
  NORTHERN FAYETTE COUNTY IN EAST CENTRAL KENTUCKY...
  SOUTHERN HARRISON COUNTY IN EAST CENTRAL KENTUCKY...
  NICHOLAS COUNTY IN EAST CENTRAL KENTUCKY...
  SCOTT COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 325 PM EDT

* AT 240 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 9 MILES NORTHWEST OF CARLISLE TO CYNTHIANA TO 8
  MILES NORTH OF GEORGETOWN...AND MOVING SOUTHEAST AT 40 MPH.

  HAZARD...70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  GEORGETOWN...CARLISLE...PARIS...HIGHLANDS...THOROUGHBRED ACRES...
  BRYAN STATION...DUVAL...MOON LAKE ESTATES...HOOKTOWN...
  HEADQUARTERS...BOYDTOWN...LEESBURG...SHAWHAN...BARTERVILLE...STONE
  HEDGE ESTATES...SHIFF...DELAPLAIN...ELLISVILLE AND OXFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3818 8399 3811 8410 3807 8428 3807 8463
      3818 8465 3818 8469 3830 8474 3835 8474
      3839 8469 3844 8442 3851 8417 3846 8410
      3843 8396 3837 8391 3837 8388 3831 8383
TIME...MOT...LOC 1842Z 319DEG 33KT 3840 8411 3833 8431
          3831 8458

HAIL...<.75IN
WIND...70MPH

$$

TWF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 2:17 PM EDT, 25 minutes earlier.

Area forecast discussion, Jul 13, 2:17 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
217 PM EDT Mon Jul 13 2015

...Forecast Update...
Issued at 220 PM EDT Sat Jul 11 2015

...A Severe Thunderstorm Watch is in effect for the entire CWA
through 8 pm EDT / 7 pm CDT...

Quick update for squall line that has just moved into the northeast
counties of our CWA. Storms have dissipated along the west side of
the line, but airmass to the west remains very unstable, so
expecting some back-building to occur.  Bowing segment NE of
Louisville will continue to be the main wind-maker, but the rest of
the line is not moving as quickly, though rotation occasionally
showing up as far east as northern KY.

Torrential rainfall will again be a problem, especially in most
saturated areas east of I-65.

.SHORT TERM (Now through Tuesday)...
Issued at 324 AM EDT Mon Jul 13 2015

...Significant Severe Weather and Flash Flooding Today/Evening...

The overall pattern continues to be characterized by NW flow aloft
over the Ohio River Valley, sandwiched between strong upper ridge
over the western CONUS and NE CONUS troughing. Individual
disturbances will dive through this NW flow aloft, interacting with
strong (and pockets of extreme) instability on the eastern periphery
of the upper ridge.

This will result in one or several organized convective systems that
will bring the threat of widespread damaging winds and Flash
Flooding to southern Indiana and central Kentucky later today into
this evening. I'll say right off that confidence is quite high in
severe weather/flooding occurring, and that a signficant
severe/flooding event is likely. On the other hand, confidence in
timing remains low. Given the low confidence in timing, will discuss
a couple of scenarios below.

Scenario #1

The main player for today's evolution will be current complex up
over the MN/WI border, ahead of a shortwave evident on water vapor.
One solution is that we stay relatively quiet until this complex
arrives in the Ohio River Valley later this afternoon and evening.
If this were to occur, we would likely be looking at a full blown
Derecho event as we would have all day to destabilize and it would
arrive near peak heating. The 13/00z SPC WRF actually shows this
occuring with a CWA-wide bowing structure quickly racing through our
CWA late afternoon/evening, reminiscent of the July 2004 derecho
event. Widespread damaging winds would be a certainty along with
Flash Flooding given our very low FFG values. Isolated instances of
straight-line winds over 80 mph would be possible along with
isolated tornadoes.

Scenario #2

The second scenario involves a few complexes/bowing structures
developing ahead of the main MCS due to local moisture pooling and
boundary interactions from differential heating. If this occurs,
onset of severe weather/flooding will occur by midday to mid
afternoon, limiting some destabilization potential. Nevertheless, we
will still be primed for large bowing segments that will yield
damaging winds and flash flooding. Given several rounds of
convection, Flash Flooding would be the bigger concern along with
the rounds of damaging winds. Isolated tornadoes would be possible.

Environment and Other Thoughts...

The pattern will yield strong/extreme instability this
afternoon/evening from surface heating and dew points well into the
70s, underneath steepening mid level lapse rates/drier air aloft.
From an environment standpoint, most concerned about areas along and
west of I-65 where hi-res ensembles show a high probability of >3000
J/KG of ML CAPE overspread by 45-55 knots of 0-6 km bulk shear.
Expect slightly higher DCAPE values along and west of I-65 where
better heating will occur so think the absolute highest wind threat
will be in this area. East of I-65, instability values will be
lower, but still strongly unstable. Wind threat will still be very
high in this area, but think Flash Flooding will be equally
concerning due to potential for several rounds and very low FFG
values.

Do also want to mention that given the veering wind profiles
isolated tornadoes will be possible either with mesovortices
embedded with overall larger bowing structures, or with any
supercell that might get going ahead of the line. Will particularly
be looking for bowings segments ingesting localized boundaries and
enhancing the tor threat. For example, one such boundary might exist
with differential heating between where very heavy rainfall fell
Sunday morning and the sharp cutoff W/SW from this heavy rainfall.
Will be watching afternoon mesonanalysis to see if any noticeable
enhanced tor threat might develop along such corridors. Large hail
will mainly be a threat with any isolated structures that develop
ahead of the line.

Will be issuing a Flash Flood Watch starting at 11 AM EDT/10 AM CDT
for the entire CWA, due to the expected intense rainfall rates and
very low FFG values, especially across our eastern half. Product
will be in effect until Wednesday morning to account for Tuesday
potential as well.

Overall Message...

From an impact/messaging standpoint, will be highlighting that
mobile homes or campers will not provide a safe shelter from some of
the damaging wind instances expected later this afternoon and
evening, and that driving into high water is very bad. Turn Around,
Don't Drown! Also, with lots of fairs/festivals going on Emergency
Managers will be kept up to date of latest thoughts on
timing/impacts.

Tuesday...

Will not spend much time on Tuesday as we need to get through today
first. However, threats will be similar to today as the same pattern
will be in place with continued strong/extreme instability. In fact,
upper disturbance triggering complexes upstream looks stronger. SPC
has our area in a Day 2 Enhanced risk to highlight the threats.

.LONG TERM (Tuesday Night through Sunday)...
Issued at 201 PM EDT Mon Jul 13 2015

This discussion will be kept short as the main focus today is the
ongoing severe weather. The region will remain in northwest flow
aloft on Wednesday. By the end of the week the upper level ridge
will begin to build back in from the southwest. At the surface high
pressure will build in from the north Wednesday and will remain over
the area through Thursday.

Dry weather is expected Wednesday and Thursday under the influence
of the high pressure. Dewpoints will lower back into the mid 60s by
Thursday morning. However, this will be short lived as they will
increase again into the weekend. A couple of waves will ride through
the upper level flow around the periphery of the ridge this weekend.
As usual timing and coverage along with placement is in question
with these storms. The best coverage Friday and Saturday will likely
be across the northeastern portion of the area. Sunday the chances
may spread back to the southwest.

The other concern this weekend will be the heat. Temperatures will
top out in the upper 80s to lower 90s Friday through Sunday. Heat
index values will be in the upper 90s to lower 100s each afternoon.
This could pose an issue to sensitive individuals.

&&

.AVIATION (18Z TAF Update)...
Updated 145 PM EDT Mon Jul 13 2015

Squall line poised to blow through SDF and LEX between 1830-1930Z.
Winds have gusted in excess of 50kt with this over the past 2 hours
as it moved through Indiana. Development along west end of this line
has been minimal, so have backed off on certainty of TSRA at BWG and
gone VCNTY instead, but will continue to watch and update there as
necessary.

TSRA should be relatively short-lived at SDF, but stratified precip
behind the leading edge to the east will keep LEX in MVFR CIGS for
several hours. Development of TSRA farther west over Illinois and
western KY overnight expected along surface boundary generated by
the first line and expected to move SE across TAF sites by 12z.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH through Wednesday morning FOR KYZ023>043-
     045>049-053>057-061>067-070>078-081-082.

IN...FLASH FLOOD WATCH through Wednesday morning FOR INZ076>079-083-
     084-089>092.

&&

Update.........JBS
Short Term.....BJS
Long Term......ZT
Aviation.......JBS
Hazardous weather outlook, Jul 13, 1:03 PM EDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
103 PM EDT MON JUL 13 2015

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-141715-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
103 PM EDT MON JUL 13 2015 /1203 PM CDT MON JUL 13 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM EDT / 7 PM CDT...

...FLASH FLOOD WATCH IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS
MORNING THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE SOUTHEAST
ACROSS THE AREA THIS AFTERNOON...REACHING THE TENNESSEE STATE
LINE BY EVENING. WIDESPREAD DAMAGING WINDS ARE THE GREATEST
THREAT FROM THIS LINE. AN ISOLATED TORNADO AND INSTANCES OF LARGE
HAIL WILL ALSO BE POSSIBLE WITH ANY OF THE STORMS. A SECOND ROUND
OF STORMS ARE EXPECTED TO DEVELOP LATE THIS EVENING AND CONTINUE
OVERNIGHT. TORRENTIAL RAINFALL IS POSSIBLE WITH ANY OF THE
STORMS...AND GIVEN ALREADY WET GROUNDS FROM RECENT HEAVY
RAINFALL...FLASH FLOODING COULD OCCUR IN VIRTUALLY ANY LOCATION.
UP TO DATE OF THE LATEST FORECASTS AND HAVE A PLAN FOR WHEN SEVERE
AND FLOOD WARNINGS ARE ISSUED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH
TUESDAY EVENING WITH DAMAGING WINDS...LARGE HAIL AND TORRENTIAL
RAINFALL BEING THE PRIMARY WEATHER HAZARDS. AN ISOLATED TORNADO
WILL ALSO BE POSSIBLE. GIVEN ALREADY WET GROUNDS FROM RECENT HEAVY
RAINFALL...FLASH FLOODING WILL BE A CONCERN WITH EACH ROUND OF
STORMS.

HEAT AND HUMIDITY WILL INCREASE LATE THIS WEEK WITH HEAT INDEX
READINGS OF 100 TO 105 POSSIBLE BY FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THROUGH TUESDAY EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

In the hours before

Local storm report, Jul 13, 2:11 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
211 PM EDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     TSTM WND DMG     DEPUTY                  38.79N 85.65W
07/13/2015                   JEFFERSON          IN   LAW ENFORCEMENT

            TREES DOWN COUNTYWIDE.

&&

MRC
Local storm report, Jul 13, 2:19 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
219 PM EDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND GST     1 SSE WESTPORT          38.46N 85.46W
07/13/2015  M50 MPH          OLDHAM             KY   MESONET

            KY MESONET MEASURED WIND GUST.

&&

MRC
Local storm report, Jul 13, 2:21 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
221 PM EDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 PM     TSTM WND GST     2 SSE WESTPORT          38.46N 85.46W
07/13/2015  M55 MPH          OLDHAM             KY   MESONET

&&

MRC
Local storm report, Jul 13, 2:30 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
230 PM EDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     TSTM WND DMG     1 NNE NEW WASHINGTON    38.58N 85.54W
07/13/2015                   CLARK              IN   EMERGENCY MNGR

            TREES AND POWER LINES DOWN 102 SR 62 IN NEW
            WASHINGTON.

&&

MRC
Local storm report, Jul 13, 2:34 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
234 PM EDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     1 SW WATSON             38.34N 85.71W
07/13/2015                   CLARK              IN   EMERGENCY MNGR

            TREE DOWN IN ROADWAY CHARLESTOWN PIKE AND US
            62

&&

MRC
Local storm report, Jul 13, 2:41 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
241 PM EDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     TSTM WND DMG     1 NNE NEW WASHINGTON    38.58N 85.54W
07/13/2015                   CLARK              IN   EMERGENCY MNGR

            TREE ACROSS HIGHWAY 62 NEAR NABB.

&&

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 8:39 PM EDTAreal Flood AdvisoryLMKAnderson, Boyle, Fayette, Franklin, Garrard, Jessamine and 4 more3 hr
Jul 12, 9:15 PM EDTSevere Thunderstorm WarningLMKAnderson, Mercer30 min
Jul 13, 3:46 AM EDTFlash Flood WatchLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more46 hr
Jul 13, 1:18 PM EDTSevere Thunderstorm WarningLMKTrimble42 min
Jul 13, 1:39 PM EDTSevere Thunderstorm WarningLMKHenry, Oldham, Trimble41 min
Jul 13, 1:58 PM EDTFlash Flood WarningLMKJefferson, Oldham, Shelby3 hr
Jul 13, 1:58 PM EDTSevere Thunderstorm WarningLMKTrimble22 min
Jul 13, 2:08 PM EDTAreal Flood AdvisoryLMKTrimble3 hr
Jul 13, 2:13 PM EDTSevere Thunderstorm WarningLMKHenry, Jefferson, Oldham, Shelby, Trimble47 min
Jul 13, 2:21 PM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas, Scott34 min
Jul 13, 2:30 PM EDTFlash Flood WarningLMKHarrison, Scott3 hr
Jul 13, 2:35 PM EDTSevere Thunderstorm WarningLMKFranklin, Scott, Shelby30 min
Jul 13, 2:51 PM EDTSevere Thunderstorm WarningLMKAnderson, Bullitt, Franklin, Jefferson, Nelson, Shelby and 2 more39 min
Jul 13, 2:56 PM EDTFlash Flood WarningLMKJefferson3 hr
Jul 13, 3:02 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Jessamine, Madison, Nicholas and 2 more38 min
Jul 13, 3:19 PM EDTAreal Flood AdvisoryLMKBourbon, Clark, Fayette, Nicholas3 hr
Jul 13, 3:26 PM EDTSevere Thunderstorm WarningLMKAnderson, Boyle, Bullitt, Clark, Fayette, Garrard and 8 more59 min
Jul 13, 3:40 PM EDTSpecial Weather StatementLMKAnderson, Bullitt, Jefferson, Spencer30 min
Jul 13, 3:54 PM EDTFlash Flood WarningLMKBourbon, Clark, Fayette, Jessamine, Madison3 hr
Jul 13, 4:24 PM EDTAreal Flood AdvisoryLMKBullitt, Hardin, Jefferson, Nelson, Washington3 hr
Jul 13, 4:27 PM EDTSpecial Weather StatementLMKBoyle, Bullitt, Marion, Mercer, Nelson, Spencer and 1 more43 min
Jul 13, 4:30 PM EDTSpecial Weather StatementLMKBoyle, Bullitt, Marion, Mercer, Nelson, Spencer and 1 more40 min
Jul 13, 5:11 PM EDTSevere Thunderstorm WarningLMKMarion, Nelson, Taylor29 min
Jul 13, 5:28 PM EDTAreal Flood AdvisoryLMKAdair, Boyle, Casey, Hardin, Larue, Lincoln and 5 more3 hr
Jul 13, 5:31 PM EDTSevere Thunderstorm WarningLMKLarue, Taylor29 min
Jul 13, 5:55 PM EDTTornado WarningLMKGreen, Taylor30 min
Jul 13, 6:24 PM EDTSevere Thunderstorm WarningLMKAdair, Green31 min
Jul 13, 6:25 PM EDTAreal Flood AdvisoryLMKAdair, Green, Taylor3 hr
Jul 13, 6:36 PM EDTFlash Flood WarningLMKAdair, Clinton, Cumberland, Green, Larue, Metcalfe and 2 more3 hr
Jul 13, 6:53 PM EDTSevere Thunderstorm WarningLMKAdair, Cumberland, Metcalfe32 min
Jul 13, 7:25 PM EDTSevere Thunderstorm WarningLMKClinton, Cumberland40 min
Jul 13, 7:31 PM EDTTornado WarningLMKClinton, Cumberland29 min
Jul 13, 7:59 PM EDTTornado WarningLMKCumberland, Monroe31 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.